Jump to content


Do you want up to date information about Scleroderma? Check out our Medical pages at www.sclero.org for all your Scleroderma questions!


Photo

Acne from Prednisone?


  • Please log in to reply
1 reply to this topic

#1 Kathy D

Kathy D

    Silver Member

  • Members
  • PipPipPipPip
  • 241 posts
  • Location:Rocky Mountains USA

Posted 26 March 2009 - 10:16 AM

I struggled with acne most of my life til my 30's, it has been a nice 8 years of no acne.

I am now getting deep angry cysts again as well as embarressing pimples on my face.

Thinking I will start using benzoil peroxide and salacylic acid face products again, will this help (and could I make the flat patches on my upper lip that I think may be skin thickening) worse?

I should add that my stress level besides the recent sclero diagnosis is fortunately very low :)

Thanks for any ideas and take good care!

KD
Diffuse Scleroderma Diagnosed March 2009

#2 lizzie

lizzie

    Senior Silver Member

  • Members
  • PipPipPipPipPip
  • 497 posts
  • Location: UK

Posted 26 March 2009 - 12:35 PM

Hi KD, I do think it is possible that your acne is due to prednisone. My son developed acne when he was on a high dose of prednisone so the nephrologist reduced the dose and it disappeared.

Lizzie